# SDR USAA070532

- Difficulty date: July 16, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902734
- Condition: Corroded
- Location: Bs 344 Lbl 15 &
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 344 LBL 15 & BL 0 HAS CORROSION.  REMOVED DAMAGED PART & INSTALLED MODIFIED PRT PER SRM 53-10-51 REPAIR 5; CORR TASK C53-107-02, DEFECT SIZE:  15 X 1 INCH.
